When taking this metronidazole my urine is dark Brown why?

Answers (1)

10 Nov 2013

Some people may experience instances of Dark urine while taking Metronidazole. The pigment responsible is most likely to be a metabolite of Metronidazole. It has no clinical significance. So need not worry. Moreover you may be having bouts of nausea and vomiting. It is common. But definitely pay a visit to your physician if the dark color of urine persists even after stopping medication and if you experience any instances of decreased vision, burning or numbness or tingling or painful sensations in the hands or feet, changes in speech patterns and yellow eyes or skin. Alcoholic beverages should be avoided while taking Metronidazole and for at least one day afterwards the completion of medication.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Metronidazole - Is it normal to have a copious amount of white and brown discharge?

This is the third dose I have used. I am using Metronidazole vag gel 1xday, and now have urethral burning, foul urine smell and strange white and ...

2 answers 26 Jan 2012

I have been taking Sprintec for three weeks and I started having dark brown discharge whats wrong?

At first i had dark brown discharge and then it turned little red like a period and now its been a week and i am still having dark brown discharge ...

1 answer 13 May 2012

Metronidazole - I have had BROWN urine for about a week and it may have started around the time of?

... adding the 500mg twice a day for 7 days,is this normal??

1 answer 23 Sep 2013

What does it mean to have abdominal cramps and used tea color urine while taking metronidazole?

I know the bottle says do not consume alcohol but I completely forgot I was taking the medication. Now i have been having this weird feeling in my ...

1 answer 9 Mar 2014

Metronidazole - Dark Brown Discharge!?

I've been taking metronidazole tablets for four days now.. And I've been having dark brown, almost black, discharge. Is it the medication ...

1 answer 7 days ago